# SDR HAIHEEA9374

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 222375033103
- Condition: Defective
- Location: Cockpit Attitude
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR PRECESSES AND LIGHT INOPERATIVE.
